# SDR NWAA080856309

- Difficulty date: March 7, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 76,539 hours, 9,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT LIGHTS ON RIGHT SIDE AFT WING TO BODY FAIRING INOP.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
